# SDR FDEA201101180276

- Difficulty date: January 18, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 658261427
- Condition: Corroded
- Location: Bs 720b S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE, BS 720B FRAME HAS AREA OF CORROSION JUST BELOW STRINGER 24L.  CUT OUT DAMAGED CHORD  IAW SRM 51-40-4 FIG 2  LOCATED AND DRILLED NEW FRAME,   FABRICATED REPAIR ANGLES, AND RADIUS FILLER  IAW SRM 51-40-4 FIG 2  INSTALLED NEW FRAME, 3 EACH REPAIR ANGLES AND RADIUS   FILLER IAW SRM 51-40-4 FIG 2 AND 51-30-2 REV 103.
